zbMATH — the first resource for mathematics

Dimensional order property and pairs of models. (English) Zbl 0665.03019
The author considers the relation between DOP and model-theoretic properties of complete theories of pairs of models in the language with a new unary predicate for the small model of a pair. It is proved in the paper that for a superstable theory T the following three conditions are equivalent: (a) T does not have DOP, (b) all complete theories of pairs of T are stable, (c) all complete theories of pairs of T are superstable and do not have DOP. The author proves also that for an \(\omega\)-stable non-multidimensional theory T (i.e. NDOP, shallow of depth 1) all complete theories of pairs of T are \(\omega\)-stable. An example of an \(\omega\)-stable theory of depth 2, where this is not longer true, is given, too.
Reviewer: A.Ryaskin

03C45 Classification theory, stability and related concepts in model theory
Full Text: DOI
[1] Bouscaren, E., Thèse de doctorat d’état, 7, (1985), Université Paris
[2] Bouscaren, E.; Poizat, B., Des belles paires aux beaux uples, J. symbolic logic, 53, 434-442, (1988) · Zbl 0651.03027
[3] Combase, J., Ph.D. thesis, (1984), Stanford
[4] Chatzidakis, Z.; Cherlin, G.; Shelah, S.; Srour, G.; Wood, C., Orthogonality of types in separably closed fields, (), Lecture Notes in Math. · Zbl 0645.03029
[5] F. Delon, Idéaux et types sur les corps séparablement clos, Mém. Soc. Math. France, to appear.
[6] Harrington, L.; Makkai, M., An exposition of Shelah’s main gap, Notre dame J. formal logic, 26, 139-177, (1985) · Zbl 0589.03015
[7] Lascar, D., Stabilité en théorie des modèles, Monographics de mathématiques, (1986), Institut de Mathématique Louvain-la-Neuve · Zbl 0655.03021
[8] Makkai, M., A survey of basic stability with particular emphasis on orthogonality and regular types, Israel J. math., 49, 181-238, (1984) · Zbl 0583.03021
[9] Mekler, A., Classification theory and stationary logic, Canad. J. math., 39, 893-907, (1987) · Zbl 0631.03015
[10] Poizat, B., Paires de structure stables, J. symbolic logic, 48, 239-249, (1983) · Zbl 0525.03023
[11] Shelah, S., Classification theory, (1978), North-Holland Amsterdam · Zbl 0388.03009
[12] Shelah, S., The spectrum problem I: ℵ_ε-saturated models, the main gap, Israel J. math., 43, 346-356, (1982) · Zbl 0532.03013
[13] Shelah, S., The spectrum problem II: totally transcendental and infinite depth, Israel J. math., 43, 357-364, (1982) · Zbl 0532.03014
[14] Shelah, S., Classification of first-order theories which have a structure theory, Bull. A.M.S., 12, 227-233, (1985) · Zbl 0578.03016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.